A 48-year-old member asked:
Disclaimer

what would happen to you if you overdosed on temazepam?

2 doctor answers
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Temazepam: Depending on how many you took, mainly oversedation & GI upset.
Answered on Jun 10, 2014
2
2 thanks
Dr. Heidi Fowler
24 years experience Psychiatry
Temazepam (Restoril): Overdose could cause marked sedation, weakness, confusion, slurring of speech, decreased heart rate, respiratory problems, seizures, coma and possibly death (especially if taken with alcohol.
Answered on Aug 5, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Steven Reidbord
35 years experience Psychiatry
No easy answer: It depends on your age, size, and general health. Also, "overdosing" isn't a sharp line crossed at one exact dose... There are mild overdoses, severe ... Read More
A 54-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Yes: But i won't disclose how much or what with.
A 33-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month